I had a top up of 1 vial of sculptra after 18 months, it is now 5 weeks and my face is becomming so tight and getting so much volume, I also have this tingling feeling. I am so scared, have I had 1 vial too many.
My Face Feels Very Tight After Sculptra Touch Up 5 Weeks Ago, Why Is This?
Doctor Answers (2)
Tight feeling after Sculptra
It would help to know how many vials you had initially before the touch up 18 months after, as this would make it possible to determine whether or not too much was injected. Side effects of Sculptra may include the following:
1) Lumps, or "nodules."
2) Redness or swelling at the injection site
The volume you experience after Sculptra injection is due to the water that is mixed in the solution, and is temporary. This increase in volume is usually experienced right after the injections, and will have subsided by the 5 week time period. At this time, the active ingredient will have taken effect and new collagen growth is in progress. I would recommend speaking with your physician who performed the injections regarding the side effects you are experiencing, as he/she knows the details of your initial procedure. Thanks and I hope this helps.
Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/
Tightness in face after Sculptra
It is difficult to say why you are experiencing feelings of tightness and tingling. In my experience Sculptra can certainly be over done, but that typically requires multiple sessions rather then just one. If you are having concerns of tightness after a procedure the best thing to do is to contact your physician. They will have a better understanding of your pretreatment condition and be able to examine for change.
Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.